Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 60, Number 4

All articles in this issue are freely accessible.

An analytical study of the Kelvin-Helmholtz instabilities of compressible, magnetized tangential velocity discontinuities with generalized polytrope laws
Kevin G. Brown and S. Roy Choudhury.
Quart. Appl. Math. 60 (2002), 601-630
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1938343
Proper orthogonal decomposition for flow calculations and optimal control in a horizontal CVD reactor
Hung V. Ly and Hien T. Tran.
Quart. Appl. Math. 60 (2002), 631-656
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939004
The initial-value problem for the Kelvin-Helmholtz instabilities of high-velocity magnetized shear layers with generalized polytrope laws
Kevin G. Brown and S. Roy Choudhury.
Quart. Appl. Math. 60 (2002), 657-673
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939005
Singular solutions to a nonlinear elliptic boundary value problem originating from corrosion modeling
Kurt Bryan and Michael Vogelius.
Quart. Appl. Math. 60 (2002), 675-694
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939006
The Riemann problem for an elastic string with a linear Hooke’s law
Harald Hanche-Olsen, Helge Holden and Nils Henrik Risebro.
Quart. Appl. Math. 60 (2002), 695-705
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939007
Composition systems
Stuart Geman, Daniel F. Potter and Zhiyi Chi.
Quart. Appl. Math. 60 (2002), 707-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939008
Model-based tracking of moving objects in cluttered environments
Basilis Gidas, Fernando Carvalho Gomes and Christopher Robertson.
Quart. Appl. Math. 60 (2002), 737-771
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939009
Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations
Hailiang Li, Peter Markowich and Ming Mei.
Quart. Appl. Math. 60 (2002), 773-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1939010

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website